Research ArticleOpen accessSome Applications of Spanning Trees in Complete and Complete Bipartite GraphsS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 15 Feb 2012 · 7,263 accessesView PDFCite
Author
3 articles in our journalsS. N. Daoud
Department of Mathematics, Faculty of Science, El-Minufiya University, Shebeen El-Kom, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessNumber of Spanning Trees of Circulant Graphs C6n and their ApplicationsS. N. DaoudJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 12 Dec 2011 · 7,626 accessesView PDFCite
Research ArticleOpen accessComplexity of Cocktail Party Graph and Crown GraphS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 2 · 12 Dec 2011 · 7,868 accessesView PDFCite